I am a 26-year-old woman and have never been pregnant. My last period was over a week late so I bought an early response walgreens home pregnancy test. The test came out somewhat unclear. There was a very light but noticeable line. I figured I would wait a while and then take the second test. A couple days after taking the test, I saw that I had some vaginal bleeding. I assumed that I was menstruating, inserted a tampon, and felt that I had no reason to worry at that point. Once I took my tampon out, I noticed that it collected very little blood. This is unusual for me so I decided to do some research and learned about implantation bleeding. Four days after I started bleeding, I took the second pregnancy test and there was no sign of a line, so I started to worry that I had some other problem. The amount of blood flow started to increase, but is still lighter than my regular periods. I'm on my sixth day of flow when normally, it begins to lighten the third or fourth day and is completely over the fourth or fifth day.
Aside of the disruption in my cycle, other symptoms are fatigue, slight nausea, and rapid (but mild) mood swings. The only thing that is different lately is that I had an epidural of cortisone to relieve nerve pain from a couple of slipped discs. If I was pregnant, this may cause a complication as the procedure uses an x-ray. I am also taking 300 mg of buproprion, 300 mg of lamotirgine, and 1 mg of risperidone daily all of which are a moderate potential risk of causing a problem during pregnancy. I take them for a mood disorder, but have had relief from which for years and the nature of the mood swings I am having now I have never experienced.
I am not sure what to think. I am considering possible pregnancy and perhaps a miscarriage from some of the research I have been doing but I wanted input that comes from those with experience before I see a professional. I am still waiting to hear back from the doctor who administered the injection to discuss the symptoms and see if they are attributed to the steroids. I know moods play into it, but they started over a week after the injection. I also haven't found any information connecting a disruption to the menstrual cycle and steroid injections.
Thank you for your help.